25301 articles – 19554 references  [version française]
.:. Browse > By document type > Articles in peer-reviewed journal .:.
19777 documents ordered by :
First Previous ... 858 - 859 - 860 - 861 - 862 - 863 - 864 ... Next Last
Theorical and numerical study of a quasilinear Zakharov system describing Landau damping.
Colin T. et al
Modelisation Mathématique et Analyse Numérique 40 (2007) 961-986 [hal-00387196 - version 1]
Existence of weak entropy solutions for gas chromatography system with one or two active species and non convex isotherms
Bourdarias C. et al
CMS 5, 1 (2007) 67-84 [hal-00387192 - version 1]
A finite volume scheme for a model coupling free surface and pressurised flows in pipes
Bourdarias C. et al
JCAM 209, 1 (2007) 109-131 [hal-00387190 - version 1]
Do optimal shapes exist
Bucur D.
Milan Journal of Mathematics 75 (2007) 379--398 [hal-00387014 - version 1]
Stability and uniqueness for the crack identification problem
Belhachmi Z. et al
SIAM Journal on Control and Optimization 46, 1 (2007) 253--273. [hal-00387011 - version 1]
Equilibrium points of Green's function for the Annulus and Eisenstein series
Fallièro T. et al
Proceedings of the American Mathematical Society 135 (2007) 313-328 [hal-00386085 - version 1]
Are bone losers distinguishable from bone formers in a skeletal series? Implications for adult age at death assessment methods.
Schmitt A. et al
HOMO - Journal of Comparative Human Biology 58, 1 (2007) 53 [hal-00386069 - version 1]
Mathematical Justification of a Shallow Water Model
Bresch D. et al
Methods and Applications of Analysis (2007) 87--118 [hal-00385922 - version 1]
Cantorian tableaux revisited
Mendès France M.
Functiones et Approximatio XXXVII, 2 (2007) 329-336 [hal-00385921 - version 1]
Crossing of eigenvalues: measure type estimates
Bresch D. et al
J. DIff. EQS 241, 2 (2007) 207-224 [hal-00385920 - version 1]
Recent mathematical results and open problems about shallow water equations. Analysis and simulation of fluid dynamic
Bresch D. et al
adv Fluid Math Mech (2007) 15-31 [hal-00385916 - version 1]
Effect of density dependent viscosities on multiphasic incompress- ible fluid models
Bresch D. et al
J. Math. Fluid Mech 9, 3 (2007) 377-397 [hal-00385912 - version 1]
On compressible Navier-Stokes equations with density dependent viscosities in bounded domains
Bresch D. et al
J. Math Pures Appliquees 87, 9 (2007) 227-235 [hal-00385852 - version 1]
On the existence of global weak solutions to the Navier-Stokes equations for viscous compressible and heat conducting fluids
Bresch D. et al
J. Math Pures et Appliquées 87, 9 (2007) 57-90 [hal-00385850 - version 1]
One-dimensional BSDE's whose coefficient is monotonic in y and non-lipschitz in z
Briand P. et al
Bernoulli 13, 1 (2007) 80-91 [hal-00385617 - version 1]